Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Getting painful acne on face. What should I do to remove this?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions

In past 6 months I am seeing acne on my face worsening. I have this problem from when I was 15 or so, most of the earlier ones were not painful. I used ultra clearsil at times and it worked.

Now the pimples I get are painful at any point in time I have 3 or 4 of them on my face! How do I deal with it?

Sometimes I get them on my back too
Posted Fri, 8 Mar 2013 in Acne
Answered by Dr. Rahul Kumar 21 hours later
Thanks for the query.

Acne usually subsides by the age of 22 to 23 year, but it is persisting bit longer in your case.
The problem with acne is, it keeps coming and going, we treat it as, and when symptoms appear.
This is a wrong practice; it needs a prolonged treatment.

Here are my suggestions for you.
1. Apply Adapelene 1 % gel daily in night for two hours and then wash, followed by this apply acnemoist lotion and sleep.
2.apply clindamycin gel daily early in morning,
3.after bath apply suncote sunscreen daily.
4.use gorgeous face wash to wash your face whenever required.

Follow this for at least three months; you will get a good and lasting result.

Hope my advice helps you a bit.

Feel free to ask, if you have any other doubt.

Wishing you good health.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor